# SDR DALA2025021401140

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037, L-17L AND L-17R AT CPAX. SUMMARY OF NRC 00379: FRAME STA Y=1037, L-17L AND L-17R AT CPAX WERE REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4. (LP #0808878)
